# SDR FDEA201011024224

- Difficulty date: November 2, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 85,576 hours, 35,595 cycles
- Engine: Ge CF66D
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPOILER NR 2 UPPER SURFACE FOUND DELAMINATION.  LEFT HAND WING SPOILER NO.2 REMOVED AND REPLACED AS PER AMM 27-60-01 REVISION   10.1. OPERATIONAL CHECK CARRIED OUT AS PER AMM 27-60-00-2 REVISION 10.1 FOUND   SATISFACTORY. CLEARANCE CHECK CARRIED OUT AS PER AMM 27-60-01-6 FOUND   SATISFACTORY.
